RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2016, том 22, выпуск 2, страницы 240–261 (Mi adm586)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

A horizontal mesh algorithm for posets with positive Tits form

Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, 87-100 Toruń, Poland

Аннотация: Following our paper [Fund. Inform. 136 (2015), 345–379], we define a horizontal mesh algorithm that constructs a $\widehat{\Phi}_I$-mesh translation quiver $\Gamma(\widehat{\mathcal{R}}_I,\widehat{\Phi}_I)$ consisting of $\widehat{\Phi}_I$-orbits of the finite set $\widehat{\mathcal{R}}_I=\{v\in\mathbb{Z}^I\; ;\;\widehat{q}_I(v)=1\}$ of Tits roots of a poset $I$ with positive definite Tits quadratic form $\widehat q_I:\mathbb{Z}^I \to \mathbb{Z}$. Under the assumption that $\widehat q_I:\mathbb{Z}^I \to \mathbb{Z}$ is positive definite, the algorithm constructs $\Gamma(\widehat{\mathcal{R}}_I,\widehat{\Phi}_I)$ such that it is isomorphic with the $\widehat{\Phi}_D$-mesh translation quiver $\Gamma({\mathcal{R}}_D,{\Phi}_D)$ of $\widehat{\Phi}_D$-orbits of the finite set ${\mathcal{R}}_D$ of roots of a simply laced Dynkin quiver $D$ associated with $I$.

Ключевые слова: poset, combinatorial algorithm, Dynkin diagram, mesh geometry of roots, quadratic form.

Полный текст: PDF файл (442 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 68R10, 05C50, 06A07, 15A63
Поступила в редакцию: 22.12.2015
Исправленный вариант: 05.01.2016
Язык публикации: английский

Образец цитирования: Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak, “A horizontal mesh algorithm for posets with positive Tits form”, Algebra Discrete Math., 22:2 (2016), 240–261

Цитирование в формате AMSBIB
\RBibitem{KanKosMal16}
\by Mariusz~Kaniecki, Justyna~Kosakowska, Piotr~Malicki, Grzegorz~Marczak
\paper A~horizontal mesh algorithm for posets with~positive Tits form
\jour Algebra Discrete Math.
\yr 2016
\vol 22
\issue 2
\pages 240--261
\mathnet{http://mi.mathnet.ru/adm586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000392709600007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm586
  • http://mi.mathnet.ru/rus/adm/v22/i2/p240

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. D. Simson, K. Zajac, “Inflation algorithm for loop-free non-negative edge-bipartite graphs of corank at least two”, Linear Alg. Appl., 524 (2017), 109–152  crossref  mathscinet  zmath  isi  scopus
    2. B. Makuracki, D. Simson, B. Zyglarski, “Inflation agorithm for Cox-regular postive edge-bipartite graphs with loops”, Fundam. Inform., 153:4 (2017), 367–398  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:191
    Полный текст:56
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020